MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® DUALMESH® PLUS BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Catalog Number 1DLMCP06
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2007
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that the patient underwent open ventral hernia repair on (b)(6) 2006 whereby a gore® dualmesh® plus biomaterial was implanted.The complaint alleges that on (b)(6) 2007, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: mesh removed due to mesh infection.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3), and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3).Additional details regarding the patient¿s clinical course were ascertained from a review of medical records and are as follows: implant #1 preoperative complaints: (b)(6) 2006: (b)(6).(b)(6), md.Indications: ¿the patient is a 47-year-old woman who had a dehiscence from her prior surgery.She was having problems with pain in this area, although it was a very wide-mouth hernia.She had attempted weight loss and had lost some weight, but had pretty much stabilized.We discussed the procedure including, but not limited to risk of bleeding, infection, and recurrence.She did understand that high risk of recurrence due to the fact she was obese and had multiple surgeries in this area.She also understood the possibility of not being able to use the mesh should there be injury to the small bowel during the surgery ¿ implant #1 procedure: ventral hernia repair with mesh[implant: gore® dualmesh® plus biomaterial, 1dlmcp06/03683515, 18cm x 24cm x 1mm thick].Implant #1 date: (b)(6) 2006 [hospitalization dates: (b)(6) 2006].(b)(6) 2006: (b)(6).(b)(6), md.Operative report.Pre/post diagnosis: ventral hernia.Anesthesia: general.Blood loss: minimal.Complications: none immediately.Wound classification: not provided.Findings: ¿large ventral hernia from prior surgery.¿ procedure: ¿the patient was brought to the operating room and after induction of general anesthesia, she was prepped and draped in the usual fashion.An incision was made around the prior scar and electrocautery was used to take this off the underlying tissue.In one portion, the bowel was very close, and this was gingerly freed up, and then once this was clear, the hernia sac was entered.There were multiple adhesions throughout this area, and these were all carefully taken down mainly with electrocautery, but also with metzenbaum scissors.Multiple omental adhesions were noted, and there were some omental adhesions into the pelvis which were also taken down.Once the fascia was completely freed up, kochers were placed in this area.The hernia defect was quite large.Therefore, dualmesh was used.This was sutured into place with interrupted #0 surgipro suture, and then the hernia sac was reapproximated over this with #2-0 polysorb.The subdermal layer was closed with running #2-0 polysorb and then staples were used to close the skin.The patient tolerated the procedure well.¿ (b)(6) 2006: (b)(6): implant sticker: ¿gore® dualmesh® plus reference #: 1dlmcp06/lot #: 03683515.Expiration date: 5/11/2007.Manufacturer: w.L.Gore & associates.¿ (b)(6) 2006: (b)(6).(b)(6), md.Discharge summary.¿¿she was sent home once plain films revealed no obstructive cause, and she was still passing flatus.¿ she was going to follow up with both dr.(b)(6) and also pulmonary.¿ implant #2 preoperative complaints: n/a.Implant #2 procedure: repair incisional hernia.Implant #2 date: (b)(6) 2007 (b)(6) 2007: (b)(6): implant sticker: ¿gore® dualmesh® plus reference #: 1dlmcp08/ lot #:04539053.Expiration date: 8/1/2009.Manufacturer: w.L.Gore & associates.¿ explant preoperative complaints: (b)(6) 2007: (b)(6).(b)(6), do.Indications: ¿the patient is a morbidly obese 48-year-old female.She has a history of having had an open incisional hernia repair about 2-1/2- weeks ago by myself.The patient was noted to have infection postoperatively which was initially started out in the skin and then tracked down to the mesh.The patient was seen on friday in my office and was noted to have exposed gore-tex mesh at the base of her wound with purulent debris coming out.The patient was taken today for a laparotomy with removal of infected mesh prosthesis and repair of incisional hernia.¿ explant procedure: removal of infected mesh of the abdominal wall with repair primarily of incisional hernia.Explant date: (b)(6) 2007 [hospitalization (b)(6) 2007].(b)(6) 2007: (b)(6).(b)(6), do.Operative note.Postoperative diagnosis: status post incisional hernia repair with infected gore-tex mesh exposed to the skin.Anesthesia: general.Wound classification: not provided.Procedure: ¿after informed consent was obtained, risks and benefits of the procedure explained including the risk of infection, bleeding, scar tissue formation and the possibility of an open wound as well as the possibility of hernia recurrence.The patient was brought back to the operative suite.She was placed in a supine position.Scd [sequential compression device] devices were placed in the lower extremities and a general endotracheal tube anesthetic was administered to the patient.An iv [intravenous] sedative was given preoperatively for anxiety.Once anesthesia was obtained, the foley catheter was placed.The abdomen was prepped and draped in the usual fashion and an ioban drape was placed across the wound.An incision was made with a 10-blade scalpel in the midline.The subcutaneous tissue was dissected down and immediately the mesh was encountered.The bovie pencil was used to open the fascia along the midline and the entire mesh was exposed.Upon entering the abdomen [sic] cavity, there was a purulent rush of white pus material.This was cultured.This was sent to microbiology.Aerobic and anaerobic cultures both were done.The mesh was grasped using a kocher and was pulled out from the abdominal wall.There was noted to be some _____ staples, which were removed using the kocher clamps as well.Once the entire mesh is well sutured and staples were all removed, the area was irrigated out.There was a thick film of purulent debris at the base of the wound consistent with fibro purulent reaction.After copious amounts of irrigation of approximately 3 l.A jackson-pratt drain was placed anterior to the bowel in this cavity and the fascia was brought together primarily in the midline.This was then closed using 0 interrupted prolene sutures.The skin was left open due to the infection and was packed using a 4-inch kerlix, which was moistened with saline.The patient¿s wound was then further dressed using abds [army-battle dressings] and gauze.The patient was awakened from her anesthesia.She tolerated the procedure well without any intraoperative complications.The patient was sent to recovery room in stable condition.The patient will be continued on her current postoperative medications including augmentin and flagyl iv until the cultures have been returned from the patient¿s intraabdominal wound.The patient is given an abdominal wall binder to help prevent with hernia recurrence and will be managed in the postoperative period.The sponge, needle, and instrument counts at the end of this case were correct.The estimated blood loss was less than 20ml.The patient tolerated the procedure without complication.¿ pathology: not provided.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (¿g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (¿g/cm3)].It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect h6: updated investigation finding h6: updated type of investigation h6: updated investigation conclusions the investigation has been completed based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.Through gore's investigation and based on the available information there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as no problem detected.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® dualmesh® plus biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the device.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product ( g/cm3)].W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H10/11: added medical record information.C1: the plus antimicrobial product coating contains silver carbonate [approximately 800 micrograms per cubic centimeter of product (g/cm3)], and chlorhexidine diacetate [approximately 1600 micrograms per cubic centimeter of product (g/cm3)].Additional details regarding the patient¿s clinical course were ascertained from a review of medical records and are as follows: implant #1 preoperative complaints: on (b)(6) 2006: (b)(6), md.Indications: ¿the patient is a 47-year-old woman who had a dehiscence from her prior surgery.She was having problems with pain in this area, although it was a very wide-mouth hernia.She had attempted weight loss and had lost some weight, but had pretty much stabilized.We discussed the procedure including, but not limited to risk of bleeding, infection, and recurrence.She did understand that high risk of recurrence due to the fact she was obese and had multiple surgeries in this area.She also understood the possibility of not being able to use the mesh should there be injury to the small bowel during the surgery.¿ implant #1 procedure: ventral hernia repair with mesh[implant: gore® dualmesh® plus biomaterial, 1dlmcp06/(b)(6), 18cm x 24cm x 1mm thick].Implant #1 date: on (b)(6) 2006 [hospitalization dates: on (b)(6) 2006].On (b)(6) 2006: (b)(6), md.Operative report.Pre/post diagnosis: ventral hernia.Anesthesia: general.Blood loss: minimal.Complications: none immediately.Wound classification: not provided findings: ¿large ventral hernia from prior surgery.¿ procedure: ¿the patient was brought to the operating room and after induction of general anesthesia, she was prepped and draped in the usual fashion.An incision was made around the prior scar and electrocautery was used to take this off the underlying tissue.In one portion, the bowel was very close, and this was gingerly freed up, and then once this was clear, the hernia sac was entered.There were multiple adhesions throughout this area, and these were all carefully taken down mainly with electrocautery, but also with metzenbaum scissors.Multiple omental adhesions were noted, and there were some omental adhesions into the pelvis which were also taken down.Once the fascia was completely freed up, kochers were placed in this area.The hernia defect was quite large.Therefore, dualmesh was used.This was sutured into place with interrupted #0 surgipro suture, and then the hernia sac was reapproximated over this with #2-0 polysorb.The subdermal layer was closed with running #2-0 polysorb and then staples were used to close the skin.The patient tolerated the procedure well.¿ on (b)(6) 2006: (b)(6) system: implant sticker: ¿gore® dualmesh® plus reference#: 1dlmcp06/lot#: (b)(6).Expiration date: 5/11/2007.Manufacturer: w.L.Gore & associates.¿ on (b)(6) 2006: (b)(6), md.Discharge summary.¿she was sent home once plain films revealed no obstructive cause, and she was still passing flatus.She was going to follow up with both dr.(b)(6) and also pulmonary.¿ implant #2 preoperative complaints: n/a.Implant #2 procedure: repair incisional hernia.Implant #2 date: on (b)(6) 2007.On (b)(6) 2007: (b)(6) system: implant sticker: ¿gore® dualmesh® plus reference#: 1dlmcp08/ lot#: 04539053.Expiration date: 8/1/2009.Manufacturer: w.L.Gore & associates.¿ explant preoperative complaints: on (b)(6) 2007: (b)(6), do.Indications: ¿the patient is a morbidly obese 48-year-old female.She has a history of having had an open incisional hernia repair about 2-1/2- weeks ago by myself.The patient was noted to have infection postoperatively which was initially started out in the skin and then tracked down to the mesh.The patient was seen on friday in my office and was noted to have exposed gore-tex mesh at the base of her wound with purulent debris coming out.The patient was taken today for a laparotomy with removal of infected mesh prosthesis and repair of incisional hernia.¿ explant procedure: removal of infected mesh of the abdominal wall with repair primarily of incisional hernia.Explant date: on (b)(6) 2007 [hospitalization on (b)(6) 2007].On (b)(6) 2007: (b)(6), do.Operative note.Postoperative diagnosis: status post incisional hernia repair with infected gore-tex mesh exposed to the skin.Anesthesia: general.Wound classification: not provided.Procedure: ¿after informed consent was obtained, risks and benefits of the procedure explained including the risk of infection, bleeding, scar tissue formation and the possibility of an open wound as well as the possibility of hernia recurrence.The patient was brought back to the operative suite.She was placed in a supine position.Scd [sequential compression device] devices were placed in the lower extremities and a general endotracheal tube anesthetic was administered to the patient.An iv [intravenous] sedative was given preoperatively for anxiety.Once anesthesia was obtained, the foley catheter was placed.The abdomen was prepped and draped in the usual fashion and an ioban drape was placed across the wound.An incision was made with a 10-blade scalpel in the midline.The subcutaneous tissue was dissected down and immediately the mesh was encountered.The bovie pencil was used to open the fascia along the midline and the entire mesh was exposed.Upon entering the abdomen [sic] cavity, there was a purulent rush of white pus material.This was cultured.This was sent to microbiology.Aerobic and anaerobic cultures both were done.The mesh was grasped using a kocher and was pulled out from the abdominal wall.There was noted to be some staples, which were removed using the kocher clamps as well.Once the entire mesh is well sutured and staples were all removed, the area was irrigated out.There was a thick film of purulent debris at the base of the wound consistent with fibro purulent reaction.After copious amounts of irrigation of approximately 3 l.A jackson-pratt drain was placed anterior to the bowel in this cavity and the fascia was brought together primarily in the midline.This was then closed using 0 interrupted prolene sutures.The skin was left open due to the infection and was packed using a 4-inch kerlix, which was moistened with saline.The patient¿s wound was then further dressed using abds [army-battle dressings] and gauze.The patient was awakened from her anesthesia.She tolerated the procedure well without any intraoperative complications.The patient was sent to recovery room in stable condition.The patient will be continued on her current postoperative medications including augmentin and flagyl iv until the cultures have been returned from the patient¿s intraabdominal wound.The patient is given an abdominal wall binder to help prevent with hernia recurrence and will be managed in the postoperative period.The sponge, needle, and instrument counts at the end of this case were correct.The estimated blood loss was less than 20ml.The patient tolerated the procedure without complication.¿ on (b)(6) 2007: (b)(6), md.Pathology.Specimen: abdominal wound mesh.Gross description: ¿in formalin labeled ¿infection abdominal wound with mesh¿ is a tan synthetic 24.7 x 24.7 x 0.1 cm portion of tissue with metallic attachment rings and a tan soft stringy tissue adherent.The soft tissue is removed and submitted in one cassette.¿ microscopic description: ¿the tissue attached to the synthetic material is fibrinopurulent exudate with extensive areas of necrosis.¿ diagnosis: ¿mesh from abdominal wound.Synthetic material covered by fibrinopurulent exudate.¿ on (b)(6) 2007: (b)(6), md.Pathology.Gram stain.Anaerobic culture of abdominal wound.Gram stain report: many white blood cells skin.Moderate rbcs.2+ gram positive coccus.Final: 2+ peptostreptococcus species recovered.This organism has apredictable response to ampicillin/sulbactam.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.It should be noted that the gore® dualmesh® plus biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® dualmesh® plus biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DUALMESH® PLUS BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
alexandrea holtsoi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17575299
Report Number3003910212-2023-01486
Device Sequence Number8957322
Product Code FTL
UDI-Device Identifier00733132601134
UDI-Public00733132601134
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063435
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2007
Device Catalogue Number1DLMCP06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
08/08/2023
08/08/2023
08/08/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date11/09/2023
01/02/2024
03/14/2024
03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexFemale
Patient Weight113 KG